MathSciNet Relay Station
MathSciNet bibliographic data
MR155135 41.15
Lorentz, G. G. The degree of approximation by polynomials with positive coefficients. Math. Ann. 151 1963 239–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement